I have had a scan done to determine the deep pain in my right calf. Nothing showed up and I was told to just take a double dose of Ibuprofen when it kept me awake at night. This was my Primary Doctor, not my Oncologists. I visit my Oncologist once a year. When I had my breast cancer, I had a regimen of adriamycin followed by 28 days of radiation and then a regimen of Taxol. Could this be a complication of either of these? The pain started about two and a half months ago. It has steadily increased to the point that it hurts to walk on that leg. I would be glad to make all of my medical records available. I rarely have any medical problems. I took Fosamax for eight years, but at present, take no medications. This pain is in my leg, not my head. Do you have any ideas as to where to look next.
Thanking you in advance, B. R.
Are you taking tablet Tamoxifen? That is known to be occasionally associated with clots and thromboses.
Pl provide additional details so that we can discuss your calf pain more accurately. How long ago did you have the treatment for breast cancer? What was the stage of the disease? What was the ER, PR, and HER2Neu status? What is your age? What is your menstrual status? What exactly did the doppler scan (? venous, ? arterial) reveal? Have you had any cardiac problems? Any hematological conditions?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.